# SDR RAIA951040

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

GRR - FLT 7519 - CARGO DOOR LIGHT ILLUMINATED.  MAINTENANCE DEFFERED CARGO DOOR WARNING SYSTEM PER MEL 52-3.  (M)
